Been away for awhile 4 weeks ago i was admitted into hospital for the first time (it was horrible) basically it was my second week on Azathioprine and i was gettting all flu like symptons temp thru roof, going to the toilet approx 10 times a day, sickness and Headaches. SO they stopped the Aza as soon as i come to hospital
So i when i was in hospital they put me on Prednisolone (first time on steriods) that seemed to sort everything out i been fine! Untill yesterday i went to see Consultant on Tuesday all happy and fine. She put me back on Aza so Tuesday night took first tablet woke up next day with the symptoms back again of what i had last time and feel the same again!
Do you think this is way to soon to have side effects this severe?
Do you think maybe just caught a bug?
Do you think they just need to rule Aza out for good?
I am waiting for the consultant to call me back bet i dont hear a thing from her allday as usual!!
Age 22 Diagnosed with Crohns in 2006
Live in the UK